Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

After how many days of stopping the pills the period starts?

After how many days after taking femilon 21 pills will the period start Hi Doctor, I am using Femilon for the first time. I have completed 21 tablets and used them every day on the same time with out missing. I took the last tablet on 29th May night. It has been four days now .... but still my periods did not start .... After how many days of stopping the pills the period starts?
Asked On : Thu, 2 Jun 2011
Answers:  2 Views:  974
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Orthopaedic Surgeon 's  Response
Hi,
OC pills after withdrawal would take approximately 7 days to commencement of your periods. It may be slightly heavy at the start but would resolve soon.
Answered: Thu, 2 Jun 2011
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hi,thanks for query.Normally after 3-4 days the withdrawal bleeding comes.Please wait.Please start new pack after a gap of 7 days for continuous protection.But keep in mind that during first month this drug is not 100 % effective,so if you do not get the periods please talk to your doctor.bye.
Answered: Thu, 2 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor